# SDR ABXA9900473

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 4916865503
- Condition: Broken
- Location: Lt Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT FLAP MOVABLE VANE SPRING MOUNT BRACKET LUG BROKE OFF.  REPLACED BRACKET IAW DC9 MM 27-50-1.
